# SDR IPXA2021070971464

- Difficulty date: July 1, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 86,278 hours, 15,581 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Doubler
- Part number: ARB293312
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR/H WING FIXED L/E LOWER STRINGER EXISTING REPAIR DOUBLER IS CRACKED AT STA. XOS. 906.5607.REMOVED AND REPLACED CRACKED R/H WING FIXED L/E LOWER STRINGER REPAIR DOUBLER AT STA. XOS. 906.5607 IAW SRM 57-40-03 REPAIR 1 FIG. 201. (MAJOR)
